Arkansas, 2015Flood in Arkansas, April 10 to 22, 2015
April 10 to 22, 2015 · NWS LZK · 1 event in 1 county or zone
Heavy rainfall caused the White River at Georgetown to rise above flood stage around noon on the 10th. This river fell back below flood stage during the evening hours of the 22nd.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall caused the White River at Georgetown to rise above flood stage around noon on the 10th. This river fell back below flood stage during the evening hours of the 22nd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 10, 11:20 AM CST, 40 minutes earlier.
Area forecast discussion, Apr 10, 11:20 AM CST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1220 PM CDT FRI APR 10 2015
.AVIATION...
OVERALL VFR FLIGHT CONDITIONS ARE EXPECTED OVER THE NEXT 24 HOURS.
ONLY SOME MID AND HIGH CLOUDS WITH SOME CEILINGS...ARE EXPECTED TO
STREAM IN FROM THE WEST TO SOUTHWEST. WINDS WILL BE NW TO NE AT 5 TO
15 MPH...WITH SOME GUSTS OVER SOUTHERN AR. WINDS WILL BECOME LIGHT
AROUND 5 MPH TONIGHT FROM THE N TO NE. (59)
&&
.SHORT TERM...TODAY THROUGH MONDAY NIGHT
COLD FRONT MOVED INTO THE REGION DURING THE EVENING...WITH
TEMPERATURES OVER 30 DEGREES COOLER ACROSS THE NORTH. THIS COOLER
AND DRIER AIR WILL MOVE INTO THE REST OF THE AREA TODAY...WITH HIGHS
TODAY IN THE UPPER 60S TO THE LOWER 70S.
HIGH PRESSURE WILL MOVE OFF TO THE EAST SATURDAY...WITH SOUTH WINDS
RETURNING. THE FRONT STALLED ALONG THE GULF COAST WILL MOVE NORTH
SUNDAY...WITH RAIN CHANCES RETURNING TO THE FORECAST SUNDAY. A COLD
FRONT WILL APPROACH FROM THE NORTH MONDAY...AND HELP PUSH MOST OF
THE MOISTURE SOUTH OF THE STATE BY MONDAY NIGHT. HOWEVER...THIS
FRONT WILL MEANDER AROUND THE REGION AND WILL RETURN TO THE AREA IN
THE LONG TERM.
&&
.LONG TERM...TUESDAY THROUGH THURSDAY
IT LOOKS UNSETTLED TO BEGIN THE PERIOD...WITH A FRONT ALONG THE GULF
COAST LIFTING TO THE NORTH ON TUESDAY. THAT WILL LEAD TO PLENTY OF
CLOUDS AND CHANCES FOR SHOWERS/ISOLATED THUNDERSTORMS. THERE MAY BE
A BRIEF LULL WEDNESDAY BEFORE A NEW COLD FRONT ARRIVES FROM THE
PLAINS WEDNESDAY NIGHT/THURSDAY. THE FRONT WILL KEEP RAIN CHANCES IN
THE FORECAST.
WHILE SOME STORMS COULD BE SEVERE DURING THE EXTENDED...IT APPEARS
THE MAIN CONCERN WILL BE THE POSSIBILITY OF HEAVY TO EXCESSIVE RAIN.
ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...58 / LONG TERM...59
Hazardous weather outlook, Apr 10, 4:00 AM CST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI APR 10 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI APR 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STALLED FRONT ALONG THE GULF COAST WILL BACK TO THE NORTH LATE IN
THE WEEKEND. THAT WILL BE FOLLOWED BY A NEW COLD FRONT FROM THE
PLAINS EARLY NEXT WEEK. THE TWO FRONTS WILL CREATE AN UNSETTLED
PATTERN SUNDAY AND MONDAY...WITH SHOWERS AND THUNDERSTORMS EXPECTED.
THE PATTERN WILL REPEAT TUESDAY THROUGH THURSDAY...WITH ONE
FRONT STALLING AND ANOTHER FRONT ARRIVING. THIS WILL KEEP CHANCES
FOR RAIN IN THE FORECAST.
WHILE THERE COULD BE SOME SEVERE WEATHER NEXT WEEK...THE MAIN
CONCERN WILL BE HEAVY TO EXCESSIVE RAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
46
In the hours before
Local storm report, Apr 10, 8:10 AM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
910 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD BROWNSVILLE 35.60N 92.07W
04/09/2015 CLEBURNE AR EMERGENCY MNGR
COUNTY ROADS AND STREET FLOODING WAS REPORTED IN
BROWNSVILLE AND HEBER SPRINGS.
&&
61Local storm report, Apr 10, 9:14 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG EDEN ISLE 35.50N 92.11W
04/09/2015 CLEBURNE AR EMERGENCY MNGR
TREE DAMAGE AND DAMAGE TO HOUSES REPORTED IN EDEN ISLE.
&&
61Flood, White
- When
- April 10, 12:00 PM CST to April 22, 6:00 PM CST
- Where
- White County, Georgetown to 0.41 mi NNW of Georgetown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.120, -91.450
Heavy rainfall caused the White River at Georgetown to rise above flood stage around noon on the 10th. This river fell back below flood stage during the evening hours of the 22nd.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New York, April 10, 2015$190,000 · 50 kt wind · 9 events
- Damaging Winds in Virginia, April 10, 2015$18,000 · 50 kt wind · 9 events
- High Wind in Ohio, April 10, 2015$20,000 · 52 kt wind · 2 events
- Damaging Winds in Kentucky, April 10, 201552 kt wind · 12 events
- Hail and Damaging Winds in Georgia, April 10, 2015$13,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Ohio, April 10, 2015$7,000 · 52 kt wind · 7 events
- Damaging Winds in Tennessee, April 10, 2015$8,000 · 56 kt wind · 7 events
- Flash Flood and Hail in Texas, April 10, 2015$10,000 · 1 in hail · 4 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 10, 20154 events
- Hail in South Carolina, April 10, 20151 in hail · 3 events
- Damaging Winds in Kentucky, April 10, 201550 kt wind · 2 events
- Flash Flood in Louisiana, April 10, 2015$10,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587938.